Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 186, NWS Mobile, AL

June 16, 2023Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2023, 8:59 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 61 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 8:59 AM CDT (13:59 UTC)
Expired
Jun 16, 2023, 10:00 AM CDT
In force
61 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 104 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:22 AM CDTTSTM WND GST 612 Nne Eglin Afb, FLSevere wind gusts of 53 kts at KVPS.
Jun 16, 9:22 AM CDTTSTM WND GST 612 Nne Eglin Afb, FLSevere wind gusts of 53 kts at KVPS.
Jun 16, 9:22 AM CDTTSTM WND GST 612 Nne Eglin Afb, FLSevere wind gusts of 53 kts at KVPS.
Jun 16, 9:30 AM CDTTSTM WND GST 59Hurlburt Field, FLSevere wind gust measured at KHRT.
Jun 16, 9:30 AM CDTTSTM WND GST 59Hurlburt Field, FLSevere wind gust measured at KHRT.
Jun 16, 9:30 AM CDTTSTM WND GST 59Hurlburt Field, FLSevere wind gust measured at KHRT.
Jun 16, 9:31 AM CDTTSTM WND DMG1 Nw Fort Walton Beach, FLReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Jun 16, 9:31 AM CDTTSTM WND DMG1 Nw Fort Walton Beach, FLReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Jun 16, 9:31 AM CDTTSTM WND DMG1 Nw Fort Walton Beach, FLReport from mPING: 1-inch tree limbs broken; Shingles blown off.
Jun 16, 9:32 AM CDTTSTM WND GST 622 Ese Destin, FLSevere wind gust at KDTS in Destin, FL.
Jun 16, 9:34 AM CDTTSTM WND GST 437 Sse Crestview, FLNear severe wind gust recorded at KEGI - Duke Field, FL.
Jun 16, 9:34 AM CDTTSTM WND GST 437 Sse Crestview, FLNear severe wind gust recorded at KEGI - Duke Field, FL.
Jun 16, 9:34 AM CDTTSTM WND GST 437 Sse Crestview, FLNear severe wind gust recorded at KEGI - Duke Field, FL.
Jun 16, 9:39 AM CDTTSTM WND GST 692 Ese Destin, FLCorrects previous tstm wnd gst report from 2 ESE Destin. Severe wind gust at KDTS in Destin, FL.
Jun 16, 9:39 AM CDTTSTM WND GST 692 Ese Destin, FLCorrects previous tstm wnd gst report from 2 ESE Destin. Severe wind gust at KDTS in Destin, FL.
Jun 16, 9:39 AM CDTTSTM WND GST 692 Ese Destin, FLCorrects previous tstm wnd gst report from 2 ESE Destin. Severe wind gust at KDTS in Destin, FL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:52 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

993 
WUUS54 KMOB 161359
SVRMOB
FLC091-113-161500-
/O.NEW.KMOB.SV.W.0186.230616T1359Z-230616T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
859 AM CDT Fri Jun 16 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...
  Southern Santa Rosa County in northwestern Florida...

* Until 1000 AM CDT.

* At 859 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles west of Baker to 4 miles east of Roeville to
  Ferry Pass, moving southeast at 60 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
  Pace, Milton, Valparaiso, Gulf Breeze, Mary Esther, Bagdad, Ocean
  City, Lake Lorraine, Oriole Beach, Navarre, Shalimar, Cinco Bayou,
  Pensacola Beach and Navarre Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing 
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows!

&&

LAT...LON 3031 8722 3043 8718 3045 8720 3045 8719
      3044 8718 3049 8715 3058 8723 3070 8701
      3083 8692 3072 8639 3037 8640 3038 8675
TIME...MOT...LOC 1359Z 298DEG 52KT 3081 8683 3066 8692 3051 8719 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

PURDY
1 follow-up statement
267 
WWUS54 KMOB 161441
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
941 AM CDT Fri Jun 16 2023

FLC091-113-161500-
/O.CON.KMOB.SV.W.0186.000000T0000Z-230616T1500Z/
Okaloosa FL-Santa Rosa FL-
941 AM CDT Fri Jun 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES...

At 939 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Eglin Air Force Base to 4 miles
east of Destin to 10 miles south of Mary Esther, moving southeast at
50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Milton, Valparaiso, Gulf Breeze, Mary Esther, Bagdad, Ocean City,
Lake Lorraine, Oriole Beach, Navarre, Shalimar, Cinco Bayou,
Pensacola Beach, Navarre Beach and Roeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows.

&&

LAT...LON 3031 8722 3049 8715 3083 8692 3072 8639
      3037 8640 3038 8675
TIME...MOT...LOC 1439Z 300DEG 44KT 3056 8633 3041 8642 3026 8669 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PURDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:26 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 16, 6:26 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
626 AM CDT Fri Jun 16 2023

...NEW AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 625 AM CDT Fri Jun 16 2023

Convection has mostly cleared the local terminals this morning.
However, MVFR conditions are still present in some locations. The
challenge through this cycle will be timing of convection with the
best timing starting mid to late morning and into the afternoon
hours. Continued TEMPO groups and PROBs respectively. Given the
uncertain timing also continued the VCs as well. Breaks in the
convection will be possible off and on especially later tonight,
but MVFR CIGs will be possible by sunrise on Saturday. (LIX-Frye)

&&

.PREV DISCUSSION... /issued Issued by National Weather Service New Orleans LA/

..NEW NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Saturday)
Issued at 325 AM CDT Fri Jun 16 2023

A weak surface frontal boundary resides from WNW to ESE from
Hattiesburg to Mobile to around Robertsdale over to Pensacola.
Along this feature, numerous showers and thunderstorms, some
strong to severe have occurred during the overnight with copious
amounts of rainfall (in some cases well over a foot of rain). The
complex of showers and storms continues to backbuild upwind along
this feature with very little in the way of a kicking feature
either synoptic or mesoscale to move this boundary from the
current location.

Looking upstream, another complex of convection is moving down
this same frontal system along an H5 impulse within the evolving
northwesterly upper flow regime. This complex is troubling since
it looks to possibly move over roughly the same regions that have
already experienced life threatening flooding overnight across
Baldwin and Escambia (FL) Counties. Because of this potential,
went ahead and reissued the Flood Watch across all of the AL and
FL Counties and Wayne Co., MS. Trends of this second convective
complex over the last hour or so have been somewhat positive with
WV imagery showing some warming cloud tops. CAMs have also shown a
forecast downward trend, however, at this juncture given the CAMs
most recent struggles, will continue to project this complex
moving into the region as shown by the globals.

Going into tonight the region will stay well within the
northwesterly flow around the northeast periphery of the 596dam
heat bubble over northern Tamaulipas, Mexico. Additional
vorts/impulses in the mid levels and likely residual mesoscale
boundaries will be enough to generate additional convection across
the region, which will continue the isolated SVR and create
additional hydro concerns through not only later tonight but also
into the day Saturday. Temperatures will continue to be warmest
across the MS Counties and a bit cooler toward the north and east
where cloudiness and convective debris will limit insolation a
bit...despite the slightly higher upper heights. (LIX-Frye)

&&

SHORT TERM...
(Saturday night through Sunday night)
Issued at 325 AM CDT Fri Jun 16 2023

The overall synoptic pattern looks to remain in place across the
region with the large scale trough continuing to reside over the
Atlantic Coast. Remaining on the northeast periphery of the upper
high we will continue to see H5 impulses move within the flow over
South Alabama, SE Mississippi, and western portions of Florida
well into the holiday weekend. With the recent heavy rainfall
event currently ongoing, the concern continues for hydro...will
likely need to extend the Flood Watch if the QPF signal among the
globals continues...which for now seems to be an increasingly
likely scenario across the CWFA. With multiple MCSs moving
through, new locations not touched by this morning's hydro event
may experience new flooding in this environment. Some good
news...temperatures will remain on the cooler side, especially
when compared to our neighbors west closer to the upper high.
(LIX-Frye)

&&

LONG TERM...
(Monday through Thursday)
Issued at 325 AM CDT Fri Jun 16 2023

To say the upper level pattern through the extended is complicated
would be an understatement. The near/short term period problems
look to continue into early next week with the upper high
remaining over South Texas and northern portions of Mexico. The
storm track for more MCSs will be right over the north central
Gulf Coast region with more heavy rainfall potential. Then the
globals really make things interesting going into the middle part
of the week with an upper level low closing off over the
Tennessee River Valley and dropping southward into our region.
Both the GFS and ECM are fairly similar in terms of placement. The
medium range agreement among the two is actually above average in
terms of confidence. So, the potential for continued unsettled
weather will persist well into the long term period. With the
colder upper levels associated with the ULL, think the potential
for severe will be there too. With cooler temps aloft, hail will
certainly be a concern if the pattern pans out as such. As luck
would have it, the upper level low doesn't really move much from
mid to late week and potentially even beyond as a Rex Block
develops east of the Mississippi River. By this time, antecedent
conditions will likely continue to be supportive of a continued
hydro threat as the unsettled pattern continues to play out.
(LIX- Frye)

&&

MARINE...
Issued at 325 AM CDT Fri Jun 16 2023

Winds and seas will continue to gradually decrease into the
holiday weekend. Southerly or southwesterly flow should prevail
into the start of next week. Winds and sea will eventually being
to increase by later in the day Monday with cautionary headlines
being possible. Additionally, locally higher winds and seas will
be possible in and around convection that develops across the gulf
and bay waters of South Alabama and the western Florida Panhandle.
(LIX-Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      92  73  91  73  91  75  91  72 /  80  50  70  20  60  30  70  50
Pensacola   89  75  88  75  88  77  88  75 /  80  70  80  30  60  40  80  60
Destin      89  76  88  77  88  79  88  77 /  80  80  80  40  50  40  80  70
Evergreen   90  69  88  69  89  72  88  69 /  70  70  60  20  50  50  80  60
Waynesboro  91  69  88  68  89  70  91  69 /  80  60  60  20  60  50  80  50
Camden      88  67  86  66  87  69  86  67 /  70  70  40  20  50  60  80  60
Crestview   92  70  90  69  90  72  89  69 /  80  70  80  20  60  30  90  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through this evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch through this evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch through this evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

NEAR TERM...LIX-FRYE
SHORT TERM...LIX-FRYE
LONG TERM...LIX-FRYE
AVIATION...LIX-FRYE
MARINE...LIX-FRYE

In the hours before

Special weather statement, Jun 16, 7:21 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
721 AM CDT Fri Jun 16 2023

ALZ263>266-161300-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Mobile Central AL-
721 AM CDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of southwestern Mobile
and southern Baldwin Counties through 800 AM CDT...

At 721 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northeast of
Alabama Port to 7 miles west of Dauphin Island. Movement was east at
40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fairhope, Foley, Theodore, Bayou La Batre, Point Clear, Dauphin
Island, Magnolia Springs, Bon Secour, Summerdale, Elberta, Coden and
Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Alabama.

&&

LAT...LON 3025 8814 3023 8831 3026 8811 3040 8834
      3056 8825 3055 8808 3048 8794 3054 8790
      3052 8750 3033 8758 3036 8760 3036 8761
      3026 8761 3024 8782 3024 8776 3023 8780
TIME...MOT...LOC 1221Z 266DEG 34KT 3044 8806 3026 8824

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

21/CLL
Local storm report, Jun 16, 7:50 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
750 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     Tstm Wnd Dmg     Chatom                  31.47N 88.25W
06/16/2023                   Washington         AL   Emergency Mngr

            Emergency management reports roof damage to
            a building in the community of Chatom. Time
            estimated from radar.

&&

21/CLL
Local storm report, Jun 16, 8:11 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
811 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     Tstm Wnd Gst     4 S Barrytown           31.78N 88.25W
06/16/2023  E65 MPH          Choctaw            AL   Emergency Mngr

            Clarke County EMA estimates 60-70 mph winds
            near the intersection of U.S. Highway 43 and
            Baugh Rd. Numerous tree limbs on the road.

&&

21/CLL
Local storm report, Jun 16, 8:16 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
816 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     Tstm Wnd Gst     1 ENE Peacock           31.76N 87.77W
06/16/2023  E65 MPH          Clarke             AL   Emergency Mngr

            Corrects previous tstm wnd gst report from 4
            S Barrytown. Clarke County EMA estimates
            60-70 mph winds near the intersection of
            U.S. Highway 43 and Baugh Rd. Numerous tree
            limbs on the road.

&&

21/CLL
Local storm report, Jun 16, 8:23 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
823 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     Hail             Mclain                  31.11N 88.83W
06/16/2023  E1.00 inch       Greene             MS   Public

            Quarter size hail reported in the community
            of Mclain. Shared via Facebook. Time
            estimated from radar.

&&

21/CLL
Local storm report, Jun 16, 8:57 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
857 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     Tstm Wnd Dmg     Bay Minette             30.88N 87.77W
06/16/2023                   Baldwin            AL   Public

            Public photo of multiple trees uprooted and
            some outbuilding structure damage. Time
            estimated by radar.

&&

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:22 PM CDTSpecial Weather StatementMOBOkaloosa38 min
Jun 15, 7:23 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa52 min
Jun 15, 7:39 PM CDTTornado WarningMOBEscambia10 min
Jun 15, 8:15 PM CDTSpecial Weather StatementMOBEscambia45 min
Jun 15, 8:35 PM CDTTornado WarningMOBEscambia40 min
Jun 15, 9:06 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia6 hr
Jun 15, 9:43 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Santa Rosa6 hr
Jun 16, 12:05 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia, Santa Rosa7 hr
Jun 16, 12:48 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 16, 12:54 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
Jun 16, 1:06 AM CDTFlood WatchMOBEscambia, Okaloosa, Santa Rosa4 days
Jun 16, 1:13 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia6 hr
Jun 16, 1:20 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia4 hr
Jun 16, 3:41 AM CDTFlash Flood WarningMOBEscambia3 hr
Jun 16, 4:25 AM CDTSpecial Weather StatementMOBEscambia50 min
Jun 16, 5:18 AM CDTAreal Flood WarningMOBEscambia4 hr
Jun 16, 7:09 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Santa Rosa3 hr
Jun 16, 7:40 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa50 min
Jun 16, 8:03 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Santa Rosa57 min
Jun 16, 8:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Okaloosa, Santa Rosa62 min
Jun 16, 8:31 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa59 min
Jun 16, 9:49 AM CDTRiver Flood WarningMOBEscambia3 days
Jun 16, 10:18 AM CDTAreal Flood WarningMOBEscambia, Santa Rosa3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.